Augmentation - the drugs bite back!
2 am on Saturday morning, went to bed at 10 pm after taking my usual 3 x 0.18mg Mirapexin tablets. Not for the first time (in fact about 10 times) this month, I went to sleep ok ish but an hour to 2 hours later woke up in severe leg and chest convulsions every minute or so to the point where I can't stand to lay there anymore. Sat downstairs typing this I now feel wide awake and it will be ages before I can sleep again. I am finding more and more that the Mirapexin works for me from about 9pm onwards if I take it about 6 to 7 pm but only for a short while. I get very severe twitching, nausea and am unable to sit down most early evenings and walk around the house cursing at my body, then all calms down between 9 and 10 but returns with a vengeance anytime between mid night and 5 am. Oh well another Saturday feeling exhausted and not a little down. Does anyone else have this reaction now to Mirapexin and is it a sign that augmentation is starting to set in.